Follow
Sirous Moradi
Sirous Moradi
Department of Mathematics, Faculty of Sciences, Lorestan University
Verified email at lu.ac.ir - Homepage
Title
Cited by
Cited by
Year
A common fixed point for weak φ-contractions on b-metric spaces
H Aydi, MF Bota, E Karapinar, S Moradi
Fixed point theory 13 (2), 337-346, 2012
2862012
On vertex-degree-based molecular structure descriptors
T Došlić, B Furtula, A Graovac, I Gutman, S Moradi, Z Yarahmadi
MATCH Communications in Mathematical and in Computer Chemistry, 2011
2042011
Two fixed-point theorems for special mappings
A Beiranvand, S Moradi, M Omid, H Pazandeh
arXiv preprint arXiv:0903.1504, 2009
952009
New extensions of Kannan fixed-point theorem on complete metric and generalized metric spaces
S Moradi, D Alimohammadi
Int. J. Math. Anal 5 (47), 2313-2320, 2011
90*2011
Common fixed point of multivalued generalized-weak contractive mappings
B Djafari Rouhani, S Moradi
Fixed Point Theory and Applications 2010, 1-13, 2010
692010
Endpoints of multi-valued generalized weak contraction mappings
S Moradi, F Khojasteh
Nonlinear Analysis: Theory, Methods & Applications 74 (6), 2170-2174, 2011
492011
A fixed-point theorem for integral type inequality depending on another function
S Moradi, M Omid
International Journal of Mathematical Analysis 4 (29-32), 1491-1499, 2010
442010
On the fixed point of (ψ− φ)-weak and generalized (ψ− φ)-weak contraction mappings
S Moradi, A Farajzadeh
Applied Mathematics Letters 25 (10), 1257-1262, 2012
412012
The common fixed point of single-valued generalized φf-weakly contractive mappings
S Moradi, Z Fathi, E Analouee
Applied Mathematics Letters 24 (5), 771-776, 2011
402011
Extremal polyomino chains with respect to Zagreb indices
Z Yarahmadi, AR Ashrafi, S Moradi
Applied mathematics letters 25 (2), 166-171, 2012
352012
Fixed point of TF-contractive single-valued mappings
S Moradi, A Beiranvand
IRANIAN JOURNAL OF MATHEMATICAL SCIENCES AND INFORMATICS (IJMSI) 5 (2), 25-32, 2010
332010
On existence and uniqueness of solutions of a nonlinear Volterra-Fredholm integral equation
S Moradi, M Mohammadi Anjedani, E Analoei
International Journal of Nonlinear Analysis and Applications 6 (1), 62-68, 2015
222015
A note on tensor product of graphs
S Moradi
نشریه علوم ریاضی و انفورماتیک 7 (1), 73-81, 2012
222012
On the maximal ideal space of extended analytic Lipschitz algebras
TG Honary, S Moradi
Quaestiones Mathematicae 30 (3), 349-353, 2007
182007
Existence results for-quasimonotone equilibrium problems in convex metric spaces
S Jafari, AP Farajzadeh, S Moradi, PQ Khanh
Optimization 66 (3), 293-310, 2017
142017
A fixed point of generalized T F -contraction mappings in cone metric spaces
F Khojasteh, A Razani, S Moradi
Fixed Point Theory and Applications 2011, 1-15, 2011
142011
Fixed Point of Single-Valued Cyclic Weak phi_F-Contraction Mappings
S Moradi
FILOMAT 9 (28), 1747–1752, 2014
13*2014
SOLVING THE SPLIT EQUALITY HIERARCHICAL FIXED POINT PROBLEM.
B Djafari-Rouhani, KR Kazmi, S Moradi, R Ali, SA Khan
Fixed Point Theory 23 (1), 2022
112022
Eccentric connectivity index of graphs with subdivided edges
Z Yarahmadi, S Moradi, T Došlić
Electronic notes in discrete mathematics 45, 167-176, 2014
112014
Locally Densely Defined Equilibrium Problems
S Jafari, A Farajzadeh, S Moradi
Journal of Optimization Theory and Applications 170 (3), 804-817, 2016
102016
The system can't perform the operation now. Try again later.
Articles 1–20